Formal properties in small codimension

  1. Jorge Caravantes
  2. Nicolas Perrin
Collectanea mathematica

ISSN: 0010-0757

Year of publication: 2014

Volume: 65

Fascicle: 2

Pages: 251-256

Type: Article

DOI: 10.1007/S13348-013-0095-2 DIALNET GOOGLE SCHOLAR lock_openOpen access editor

More publications in: Collectanea mathematica


In this note we extend connectedness results to formal properties of inverse images under proper maps of Schubert varieties and of the diagonal in products of projective rational homogeneous spaces.